# SDR SWIA20250113111

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 50,625 hours, 33,699 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE EMITTED FROM FO FORWARD FLOOD LIGHT DURING CLIMB OUT.    (FLIGHT 5005 - FILED CLOSED)    TROUBLESHOT SMOKE IN THE COCKPIT IN REFERENCE TO FIM 21-21-00-810-806. FOUND SMOKE TO BE COMING FROM THE FO SIDE FACIA PANEL FLOOD LIGHT. INSPECTED THE FLOOD LIGHT AND FOUND THAT THE WIRING GOING INTO THE FLOOD LIGHT ASSEMBLY (NOTE: THIS WIRE IS PART OF THE FLOOD LIGHT ASSEMBLY) TO BE DAMAGED AND CAUSING ARCING.  VERIFIED THAT THERE WAS NO OTHER WIRING DAMAGE OR ANY OTHER DAMAGED CAUSED BY THE ARCING. REMOVED AND REPLACED FO SIDE FACIA PANEL FLOOD LIGHT IAW CRJ 700 AMM 33-11-05.   OPS CHECK GOOD AT THIS TIME.   NO OTHER DEFECTS NOTED AT THIS TIME.   ***SENT VIDEO OF CONFIRMATION THAT SMOKE WAS COMING FROM THE FO SIDE FACIA PANEL FLOOD LIGHT TO MX CONTROL***
